×

zbMATH — the first resource for mathematics

The characterization of strictly parabolic manifolds. (English) Zbl 0438.32005

MSC:
32Q99 Complex manifolds
57R30 Foliations in differential topology; geometric theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Andreotti - W. Stoll , Analytic and algebraic dependence of meromorphic functions , Lecture Notes in Mathematics , no. 234 , Springer-Verlag , Berlin - Heidelberg - New York ( 1971 ). MR 390298 | Zbl 0222.32013 · Zbl 0222.32013
[2] E. Bedford - B.A. Taylor , The Dirichlet problem for a comptex Monge-Ampère equation , Bull. Amer. Math. Soc. , 82 ( 1976 ), pp. 102 - 104 . Article | MR 393574 | Zbl 0322.31008 · Zbl 0322.31008
[3] E. Bedford - B.A. Taylor , The Dirichlet problem for a complex Monge-Ampère equation , Proc. Symp. Pure Math., 30 ( 1977 ), pp. 109 - 113 . MR 457775 | Zbl 0356.31007 · Zbl 0356.31007
[4] E. Bedford - M. Kalka , Foliations and complex Monge-Ampère equations , Comm. Pure Appl. Math. , 30 ( 1977 ), pp. 510 - 538 . MR 481107 | Zbl 0351.35063 · Zbl 0351.35063
[5] E. Bedford - B.A. Taylor , Variational properties of the comptex Monge-Ampère equation , preprint. · Zbl 0446.35025
[6] E. Bedford - D. Burns , Holomorphic mapping of annuli in Cn and the associated extremal function , Ann. Scuola Norm. Sup. Pisa , 6 ( 1979 ), pp. 381 - 414 . Numdam | MR 553791 | Zbl 0422.32021 · Zbl 0422.32021
[7] S.S. Chern - H. Levine - L. Nirenberg , Intrinsic norms on a complex manifold. Global Analysis (Papers in Honor of K. Kodaira) , Univ. of Tokyo Press , Tokyo ( 1969 ), pp. 119 - 139 . MR 254877 | Zbl 0202.11603 · Zbl 0202.11603
[8] M. Cowen - PH. GRIFFITHS, Holomorphic curves and metrics of nonnegative curvature , J. Analyse Math. , 29 ( 1976 ), pp. 93 - 152 . MR 508156 | Zbl 0352.32014 · Zbl 0352.32014
[9] R.E. Greene - H. Wu , Analysis on noncompact Kähler manifolds , Proc. Symp. Pure Math., 30 ( 1977 ), pp. 69 - 100 . MR 460699 | Zbl 0383.32005 · Zbl 0383.32005
[10] PH. Griffiths - J. King , Nevanlinna theory and holomorphic mappings between algebraic varieties , Acta Math. , 130 ( 1973 ), pp. 145 - 220 . MR 427690 | Zbl 0258.32009 · Zbl 0258.32009
[11] D. Gromoll - W. Klingenberg - W. Meyer , Riemannsche Geometrie im Grossen , Lecture Notes in Mathematics , no. 55 , Springer-Verlag , Berlin - Heidelberg - New York ( 1968 ). MR 229177 | Zbl 0155.30701 · Zbl 0155.30701
[12] S. Kobayashi - K. Nomizu , Foundations of differential geometry, Interscience Tract. Pure Appl. Math. , 15 , John Wiley’s and Sons , New York - London - Sydney , vol. 1 ( 1963 ), vol. 2 ( 1969 ). Zbl 0175.48504 · Zbl 0175.48504
[13] M. Kervaire - J. Milnor , Groups of homotopy spheres I , Ann. of Math. , ( 2 ), 77 ( 1963 ), pp. 504 - 537 . MR 148075 | Zbl 0115.40505 · Zbl 0115.40505
[14] J. Morrow - K. Kodaira , Complex Manifolds , Holt, Rinehardt and Winston , New York ( 1971 ). MR 302937 | Zbl 0325.32001 · Zbl 0325.32001
[15] Y.T. Siu - S.T. Yau , Complete Kähler manifolds with nonpositive curvature of faster than quadratic decay , Ann. of Math. , 105 ( 1977 ), pp. 255 - 264 . MR 437797 | Zbl 0358.32006 · Zbl 0358.32006
[16] W. Stoll , Value distribution on parabolic spaces , Lecture Notes in Mathematics , no. 600 , Springer-Verlag , Berlin - Heidelberg - New York ( 1977 ). MR 450626 | Zbl 0367.32001 · Zbl 0367.32001
[17] W. Stoll , Variétés strictement paraboliques , C. R. Acad. Sc. Paris , 285 ( 1977 ), Sér. A , pp. 757 - 759 . MR 457793 | Zbl 0418.32005 · Zbl 0418.32005
[18] P.M. Wong , Defect relations for meromorphic maps on parabolic manifolds , preprint.
[19] S.-T. Yau , Harmonic functions on complete Riemannian manifolds , Comm. Pure Appl. Math. , 27 ( 1975 ), pp. 201 - 208 . MR 431040 | Zbl 0291.31002 · Zbl 0291.31002
[20] S.-T. Yau , Calabi’s conjecture and some results in algebraic geometry , Proc. Nat. Acad. Sci. USA , 74 ( 1977 ), pp. 1794 - 1798 . MR 451180 | Zbl 0355.32028 · Zbl 0355.32028
[21] S.-T. Yau , Curvature of a compact Kähler manifold and the complex Monge-Ampère equation I , Comm. Pure Appl. Math. , 31 ( 1978 ), pp. 340 - 412 . MR 480350 | Zbl 0369.53059 · Zbl 0369.53059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.